Year 2018, Volume 4, Issue 2, Pages 66 - 69 2018-12-27

EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION

Afgan Aslanov [1]

39 112

    We study the existence of solution of a reaction-diffusion type of problems. Then the technique used in the proof applied to get an approximate solution of a reaction-diffusion type of problem.

    


Monotone positive solutions, Second order nonlinear differential equations, Monoton pozitif çözüm, iki dereceli diferansiyel denklemler, reaksiyon-difüzyon prosesi
  • [1] G. Adomian, R. Rach, Nonlinear differential equations with negative power nonlinearities, Journal of Mathematical Analysis and Applications 112 (1985) 497--501.
  • [2] G. Adomian, R. Rach, D. Sarafyan, On the solution of equations containing radicals by the decomposition method, Journal of Mathematical Analysis and Applications 111 (1985) 423--426.
  • [3] G. Adomian, R. Rach, Solving nonlinear differential equations with decimal power nonlinearities, Journal of Mathematical Analysis and Applications 114 (1986) 423--425.
  • [4] D. Lesnic. A nonlinear reaction--diffusion process using the Adomian decomposition method, International Communications in Heat and Mass Transfer 34 (2007) 129--135.
Primary Language en
Subjects Mathematics
Journal Section Article
Authors

Author: Afgan Aslanov (Primary Author)
Institution: ISTANBUL ESENYURT UNIVERSITY
Country: Turkey


Dates

Publication Date: December 27, 2018

Bibtex @research article { mejs452220, journal = {Middle East Journal of Science}, issn = {}, eissn = {2618-6136}, address = {INESEG YAYINCILIK}, year = {2018}, volume = {4}, pages = {66 - 69}, doi = {10.23884/mejs.2018.4.2.02}, title = {EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION}, key = {cite}, author = {Aslanov, Afgan} }
APA Aslanov, A . (2018). EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION. Middle East Journal of Science, 4 (2), 66-69. DOI: 10.23884/mejs.2018.4.2.02
MLA Aslanov, A . "EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION". Middle East Journal of Science 4 (2018): 66-69 <http://dergipark.org.tr/mejs/issue/41457/452220>
Chicago Aslanov, A . "EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION". Middle East Journal of Science 4 (2018): 66-69
RIS TY - JOUR T1 - EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION AU - Afgan Aslanov Y1 - 2018 PY - 2018 N1 - doi: 10.23884/mejs.2018.4.2.02 DO - 10.23884/mejs.2018.4.2.02 T2 - Middle East Journal of Science JF - Journal JO - JOR SP - 66 EP - 69 VL - 4 IS - 2 SN - -2618-6136 M3 - doi: 10.23884/mejs.2018.4.2.02 UR - https://doi.org/10.23884/mejs.2018.4.2.02 Y2 - 2018 ER -
EndNote %0 Middle East Journal of Science EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION %A Afgan Aslanov %T EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION %D 2018 %J Middle East Journal of Science %P -2618-6136 %V 4 %N 2 %R doi: 10.23884/mejs.2018.4.2.02 %U 10.23884/mejs.2018.4.2.02
ISNAD Aslanov, Afgan . "EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION". Middle East Journal of Science 4 / 2 (December 2018): 66-69. https://doi.org/10.23884/mejs.2018.4.2.02
AMA Aslanov A . EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION. MEJS. 2018; 4(2): 66-69.
Vancouver Aslanov A . EXISTENCE OF A SOLUTION OF A REACTION-DIFFUSION TYPE OF PROBLEM AND AN APPLİCATION. Middle East Journal of Science. 2018; 4(2): 69-66.